# SDR CALA2023112003428

- Difficulty date: November 8, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: D5337261322000
- Condition: Sheared
- Location: Rmlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2015-02-14 RMLG DOOR ACTUATOR FITTING FWD LUG FWD OTBD FASTENER COMMON TO LOWER EXTERNAL SKIN IS SHEARED (BROEKN HEAD) (EA533 0-04821) GENERATED AT HAECO LCQ PER NR 9294537 LATEST REVISION OF ECRA 5330-07150 ON OR BEFORE 02-NOV-24.  P REVISION OF ECRA 5330-07150. DIP CREATED FOR PLANNING TO CONTACT 5330-07150 PART 3 PERMANENT REPAIR REQUIREMENTS ERMANENT REPAIR TO BE DETERMINED BY ENGINEERING PRIOR TO THE NOT ENGINEERING AFTER 01-OCT-24 BUT BEFORE 15-OCT-24 FOR THE ECRA ED THRESHOLD ACCOMPLISH PERMANENT REPAIR ON THE REPAIRED HOLE R3 AT THE RH KEEL BEAM AREA MLG ATTACH FITTINGS PER PART 3 OF THE LATEST PERFORMED INERIM REPAIR OF HOLE R3 AT RH MLG FWD ATTACH FITTING AND REPLACED THE RH MLG FWD ACTUATOR FITTING IAW ECRA 5330-07150 . DIP CREATED TO ACCOMPLISH A PERMANENT REPAIR ON THE REPAIRED H OLE AT THE RH KEEL BEAM AREA MLG ATTACH FITTINGS PER PART 3 OF T
